# SDR HYIA20150102001

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 28,223 hours, 31,446 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 09108000
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKES VERY WEAK, LT BRAKE IS NON-EXISTENT.  R & R THE LT MLG CALIPER ASSEMBLY IAW MM CH 32-40-00.  RT & LT BRAKES SERVICED IAW MM 12-10-05.  OPERATIONS CHECKED GOOD.
